Economics at your fingertips  

A Hausman test for non-ignorability

Michael Bücker, Walter Krämer () and Matthias Arnold

Economics Letters, 2012, vol. 114, issue 1, 23-25

Abstract: Using an empirical likelihood approach, we show that generalized linear models can still be consistently estimated even if dependent variables are not missing at random, and derive a Hausman test by comparing this estimator to the standard one.

Keywords: Hausman test; Missing data; Empirical likelihood; Reject inference; Credit scoring; Logistic regression (search for similar items in EconPapers)
JEL-codes: C12 C2 G24 (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-08-02
Handle: RePEc:eee:ecolet:v:114:y:2012:i:1:p:23-25